EconPapers    
Economics at your fingertips  
 

Monotonicity, Convexity, and Inequalities Involving the Agard Distortion Function

Yu-Ming Chu, Miao-Kun Wang, Yue-Ping Jiang and Song-Liang Qiu

Abstract and Applied Analysis, 2011, vol. 2011, 1-8

Abstract:

We present some monotonicity, convexity, and inequalities for the Agard distortion function 𠜂 ð ¾ ( ð ‘¡ ) and improve some well-known results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/671765.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/671765.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:671765

DOI: 10.1155/2011/671765

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:671765